# SDR AWKA202405290005

- Difficulty date: February 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N735XJ
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 12,419 hours, 7,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 12,419 hours, 7,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESUBMIT FROM 27-MAY-24: FOUND CORRODED AREAS OF THE DROPPED AISLE FLOOR AT FS189, FS193, AND BETWEEN FS 223.35 AND FS 240.35. ***ACCOMPLISHED AEROSPACE QUALITY RESEARCH & DEVELOPMENT (AQRD) ENGINEERING REPAIR ORDER ERO-978143 REV. IR "N735XJ · DROP AISLE FUSELAGE SKIN CORROSION".
